Fixed points of the equivariant algebraic K-theory of spaces

Bernard Badzioch, Wojciech Dorabia̷la

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In a recent work Malkiewich and Merling proposed a definition of the equivariant K-theory of spaces for spaces equipped with an action of a finite group. We show that the fixed points of this spectrum admit a tom Dieck-type splitting. We also show that this splitting is compatible with the splitting of the equivariant suspension spectrum. The first of these results has been obtained independently by John Rognes.

Original languageEnglish (US)
Pages (from-to)3709-3716
Number of pages8
JournalProceedings of the American Mathematical Society
Volume145
Issue number9
DOIs
StatePublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fixed points of the equivariant algebraic K-theory of spaces'. Together they form a unique fingerprint.

Cite this